Jul 26, 2001 - 2:16 pm
I had a lumpectomy (estrogen receptive nodule .05) in February followed by radiation (lymph nodes were all clear). Started on Tamoxefin in June. Other drugs being ingested were ditropan (bladder reconstruction in Sept. '00 and levoxyl. Hot flashes became so bad I was put on Paxil 20 mg. I started to experience dry mouth. Then I developed a hoarseness in my voice that would not go away. I went to see an ENT specialist who examined my vocal cords and said the tamoxefin was causing a thick mucus. He prescribed 2 Gaufenisen (500 mg) 2x a day and told me to continue sipping water all day. Contracted poison ivy that spread systemically through my body, settling in the left arm (cancer side). Took prednisone for 10 days. Got light headed, depressed. Infection in left arm was treated with Zithromax. At end of week even more depressed snf not sleeping. Told by oncologist to stop taking the Tamoxefin and the paxil. Internest told me to increase the Paxil until I saw a Psychiatrist and to stop taking the ditropan and Gaufenisen, which I did.
Has anyone had problems with Tamoxefin?